# SDR CALA2013102892443

- Difficulty date: October 24, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,542 hours, 25,008 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2790598103
- Part serial: 105
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER START GOT BLEED ISLN VLV EICAS MESSAGE.  REPLACED ISLN VLV IAW MM 36-11-04. OPERATIONS & LEAK CHECKED GOOD.
